# SDR AALA202508035329

- Difficulty date: August 1, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 77,158 hours, 30,000 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR ARMING LEVER IS LOOSE. MAINTENANCE SECURED ARMING LEVER / HANDLE AS REQUIRED.
